# SDR AALA202501026752

- Difficulty date: January 1, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N952XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7861
- Aircraft time: 21,319 hours, 5,649 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: Zone 800
- Component: Damper, Ratier
- Component part number: FE240006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER LEAKING. REPLACED DIAPHRAGM FOR L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
